Translator Disclaimer
June 2005 Generalized Hyperfunctions and Algebra of Megafunctions
Stevan PILIPOVI\'C
Tokyo J. Math. 28(1): 1-12 (June 2005). DOI: 10.3836/tjm/1244208275

Abstract

Sheaves of spaces of generalized hyperfunctions $\mathcal{B}\mathcal{G}$ and algebras of megafunctions $\mathcal{M}\mathcal{G}$ are introduced. The first one is a flabby sheaf. Moreover, there exist injective sheaf homomorphisms $\mathcal{G} \rightarrow \mathcal{B}\mathcal{G}$ and $\mathcal{B}\mathcal{G} \rightarrow \mathcal{M}\mathcal{G},$ where $\mathcal{G}$ is the algebra of Colombeau generalized functions.

Citation

Download Citation

Stevan PILIPOVI\'C. "Generalized Hyperfunctions and Algebra of Megafunctions." Tokyo J. Math. 28 (1) 1 - 12, June 2005. https://doi.org/10.3836/tjm/1244208275

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1088.46022
MathSciNet: MR2149619
Digital Object Identifier: 10.3836/tjm/1244208275

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top